Asymptotically optimal automata with growing memory
Doklady Akademii Nauk, Tome 270 (1983) no. 3, pp. 562-564
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_3_a11,
author = {A. V. Kolnogorov},
title = {Asymptotically optimal automata with growing memory},
journal = {Doklady Akademii Nauk},
pages = {562--564},
year = {1983},
volume = {270},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_3_a11/}
}
A. V. Kolnogorov. Asymptotically optimal automata with growing memory. Doklady Akademii Nauk, Tome 270 (1983) no. 3, pp. 562-564. http://geodesic.mathdoc.fr/item/DAN_1983_270_3_a11/